# SDR SI3R00003

- Difficulty date: October 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757652
- Part serial: TBC00504
- Condition: Broken
- Location: Gearcase
- Part time: 5,182 hours
- Component: Gearcase, GC49
- Component part number: 5074T51G10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY, THE FOLLOWING DISCREPANCY WAS NOTED:  BROKEN BEARING CAGE (PN 775765-2) (SN TBC00504), DAMAGE TO GUIDE BRACKET (PN 763697-1) AND BULKHEAD (PN 775775-31) REQUIRING REPLACEMENT.  HSS SO NR 441055 SO.  CUST:  MESABA A/L.
